Aa
A
A
A
Close
Candida Community
44 Members
Avatar universal

would antibiotic eyedrops affect candida?

Hi medhelp, I was wondering if using antibiotic eyedrops would make candida worse?
I've gotten my candida (caused by oral antibiotic use) down to where its pretty mild but I dont want to make it worse and undo my progress if antibiotic eye drops would make it worse.
i feel like it wont because nothing is going in my stomach or otherwise upsetting my intestinal area but I'm not sure.
any help would be great, thanks!
0 Responses
You must join this user group in order to participate in this discussion.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.